Can anyone help me out with any advice, support, suggestions, anything at all, please. I was diagnosed with endo in March after an emergency appendectomy. I started treatment with Zoladex last month and last week had my 2nd injection. I also started addback therapy. It may be coincidental, but since this last injection I've been entirely exhausted! I need to sleep all of the time, I have no energy, I can't seem to retain information, I have extremely slow reflexes when driving to the point where I have stopped driving altogether, and i feel incredibly flat and down. The main problem which I just cannot contend with though is the exhaustion. I don't know what to do? I don't know if this is a result of the endometriosis or the Zoladex? Or maybe the add back?

Please can anyone give me any advice at all here?

4 Replies

  • Hi EssBeeGee, I'm sorry you are feeling like this. I would speak to your GP as you could have a hormone imbalance. I too have same symptoms but am now off the Zoladex and on the coil but consultant worried have low oestrogen levels and possible early menopause so definitely get it checked out.

    Good luck x

  • I have these symptoms, but have not been on hormone suppression. Perhaps get checked by an endocrinologist?

  • Hi there

    I too am on zoladex and had second injection a week and a half ago. I'm exhausted, emotional and brain is mush! It's all part of the menopause that the injections stimulate. I had the same when I first went into menopause. I'm on HRT and I think it helps a bit. And with first injection it sorted it out in a couple of weeks. I think it's just the overload from the injection and expect it will happen each time I have one!

    I'd also recommend trying Menopace - it's a herbal tablet that you can get from boots and Holland and Barrett. Definitely helped with my hot flushes and I think probably also helps with all other meno symptoms. It works for me so maybe try but appreciate we are all different!!

    I should say I'm on monthly injections - 3.6mg - are you on the 3 monthly one at 10.8? If so maybe just multiplying symptoms in first week or so???

    Good luck

  • Hey there, sorry to hear how you are feeling. I have recently had my third Zoladex injection and feel just the same. It's hard but I decided, in my case, it would be worth it. (I am on the waiting list for excision surgery.) I have gained around a stone in weight, have mood swings and have been having a snooze in my car at lunchtime to be able to cope at work! Do you know what the long term plan is?

You may also like...